Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 03:31:59 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620537
  • Total Topics: 46756
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: rash from Bactrim..Or isit just winter ?  (Read 721 times)

0 Members and 1 Guest are viewing this topic.

Offline nomatterhow

  • Member
  • Posts: 48
rash from Bactrim..Or isit just winter ?
« on: February 28, 2012, 08:04:44 AM »
Hi everyone  :)

It's been a long 6 weeks period since I am waiting for my phenotype results due to a very complicated resistance profie... And I am telling you there is nothing worse than waiting for test results!!!

I am meanwhile noticing some skin rash on my face ( the central triangle around e nose) it looks like I have drunk a few glasses of wine and it's red I usually get that in winter but this looks a bit more pathological .. It goes and it comes but when it comes it all comes together!!! I am on Bactrim since November due to my low cd4 , is there any simple basic measure I can reduce the rash ? Moisturizers don't apparently help , but some hygienic or diet change ? I am seeing my doc anyway next week cuz he is gonna suggest me a treatment anyway even without phenotype results but I d be thankful to have some more insight into this

Thanks

PS: I am sure someone had posted about this before but I couldn't find the thread! I really looked for it :)
« Last Edit: February 28, 2012, 08:06:20 AM by nomatterhow »

Offline OneTampa

  • Member
  • Posts: 2,032
  • "Butterflies are free."
Re: rash from Bactrim..Or isit just winter ?
« Reply #1 on: February 28, 2012, 09:40:43 PM »
Hello NoMatterHow,

You may have an allergy to the sulfur component in Bactrim.  I took Bactrim about 20 years ago and had awful reactions that included a rash, severe itching and facial swelling.

You may want to inform your doctor of your reaction.

In the meantime, here is a quick web link you may find helpful: http://allergies.about.com/od/medicationallergies/a/sulfa.htm

Take care.
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.